# SDR DALA2023101408437

- Difficulty date: October 11, 2023
- Submitted: October 14, 2023
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 52,774 hours, 36,636 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL PRODUCTION DOUBLER BTW EXTERNAL SKIN AND LOWER PAN, AT AFT CARGO COMPARTMENT LOWER DOOR JAMB. SUMMARY OF NRC 0285: CORROSION LEVEL 2. INTERNAL PRODUCTION DOUBLER BTW EXTERNAL SKIN AND LOWER PAN, AT AFT CARGO COMPARTMENT LOWER DOOR JAMB WAS REPAIRED PER ERA 611792-14 REV ORIGINAL SECTION I: PERMANENT REPAIR. REPAIR APPROVAL IS LIMITED TO 24 MONTHS SERVICE ONLY. ADDITIONAL ENGINEERING AUTHORIZATION (ER/A REVISION) IS REQUIRED FOR CONTINUED SERVICE BEYOND 04OCT25. NOTE TO ENGINEER: A DAMAGE TOLERANCE EVALUATION (DTE) IS REQUIRED IN ACCORDANCE WITH PROCEDURES ESTABLISHED BY FAA ADVISORY CIRCULAR 120-93. FOLLOW UP UNDER LOG 0011686. ASSOCIATED ER/A 14-611792 ADDED FOR AC 9520. (LP #0012729)
